# SDR SWAA2012121710688

- Difficulty date: December 3, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 57,567 hours, 46,985 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546560
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD DRIVEN: SHEAR TIE AT STA 947 BETWEEN STR 24L AND 26L IS CORRODED ALL THE WAY THROUGH ON I/B SIDE.  REMOVED AND REPLACED SHEAR TIE AT STA 947 STR 24L - 26L IAW SRM 51-40-02 AND DWG 65-46560.
